# SDR ASAA2016100518309

- Difficulty date: October 5, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8123U19
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICLE WEB OF INTERCOSTAL BETWEEN BS 767 - 787, STRINGER 25 - 26R HAS CORROSION.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1, LOCATED AND DRILLED IAW DWG 146A8123, AND INSTALLED IAW SRM 51-40-02 AND DWG 146A0081 REV A.
